MAUDE Adverse Event Report: TULSA DENTAL PRODUCTS LLC PROTAPER GOLD ROTARY S1 25MM; FILE, PULP CANAL, ENDODONTIC

TULSA DENTAL PRODUCTS LLC PROTAPER GOLD ROTARY S1 25MM; FILE, PULP CANAL, ENDODONTIC
Catalog Number PTGRS125
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 04/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As a result of this malfunction, the potential for surgical intervention exists to preclude permanent damage to a body structure or permanent impairment of a body function as evidenced by previous reported events with similar files.This event, therefore, is reportable per 21cfr part 803.The device was not returned for evaluation.However, the lot number was provided and retained-product testing and/or dhr review are planned.The results will be submitted as they become available.
 
Event or Problem Description
In this event it is reported that protaper gold rotary s1 25mm broke during use.The doctor was unable to retrieve or bypass to complete the procedure.A temporary crown was installed.No injury.
 
Additional Manufacturer Narrative
Investigation results: product was not returned and nothing unusual was found during the dhr review.

Brand Name
PROTAPER GOLD ROTARY S1 25MM
Common Device Name
FILE, PULP CANAL, ENDODONTIC
Manufacturer (Section D)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer (Section G)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key19231011
Report Number2320721-2024-00027
Device Sequence Number6892119
Product Code EKS
UDI-Device IdentifierD716PTGRS1251
UDI-PublicD716PTGRS1251
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 06/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberPTGRS125
Device Lot Number0000375341
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date05/02/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/02/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/02/2024
Supplement Report FDA Received Date06/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown